# SDR R61A2019060140560

- Difficulty date: May 14, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066033001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION- SHEARCLIP FR 86 BETWEEN STGR 27R- STGR 28R.  REMOVED AND REPLACED INTERCOASTAL /SHEAR CLIP FR 86 BETWEEN STGR 27R- STGR
28R REF EMB SRM 51-40-08. A/C REMAINS IN CHECK
